# SDR SWAA2020122237663

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY DOOR, EXIT LIGHT HALF OF BULBS BURNED.  REPLACED LEFT OVERWING EMERGENCY DOOR EXIT LIGHT, IAW B737 AMM 33-51-01-960-801.  PERFORMED OPERATIONS CHECK, FOUND NORMAL
